ladyofthelog Posted March 2, 2009 Share Posted March 2, 2009 I went up from 100mg to 125 mg of Lamictal on 2/12. On Wednesday or Thursday morning, I woke up with red, swollen, itchy bumps at three four points along my left side on my stomach. I assumed at the time that they were from sleeping on my cell phone dangle thing (I have a bad habit of falling asleep on my cellphone) but they have remained red, itchy, and painful, and haven't really changed in appearance since. It only occurred to me this afternoon that they might be a case of the infamous Lamictal rash. I have an appointment with my psych on Tuesday morning, and it seems to me like it should be okay to wait until then to ask, because I'm not dead yet. Is that reasonable? Should I be rushing off to the hospital? Should I just pick up some benadryl? ETA: my mom, who is a nurse practitioner, thinks that I have shingles. that sucks, but that is definitely better than the lamictal rash. I'm going to the doctor's tomorrow anyway to double check. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.